# SDR CALA2013111292872

- Difficulty date: November 9, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 49,523 hours, 5,929 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 2 & 3 DOOR OS SLIDE LIGHT FOUND INOPERATIVE.  OUTSIDE EMERGENCY LIGHT RELAMPED & CHECKED NORMAL AT LT 2 & 3 DOORS IAW AMM 33-51-04.
